# SDR REXA2022111102495

- Difficulty date: October 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69053217961
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH FLOOR SILL BETWEEN FS 349.00-364.00	CORROSION FOUND ON RH FLOOR SILL BETWEEN FS 349.00-364.00 IS ON A PREVIOUS REPAIR. NO ALLOWABLE DAMAGE. RECEIVED AND COMPLIED WITH MHIRJ REO 690-53-21-1557
